# SDR IPXA2574684

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: L/E Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E FLAP DISAGREE MESSAGE,  ACCOMPLISHED L/E FLAP DISAGREE & L/E FLAP ASYM CHECKLIST. RETURNED TO DEPARTURE.  TROUBLESHOT IAW FIM 27-81-00-815-803.  COULD NOT DUPLICATE CAUSE OF TRIPPED PDU OVERLOAD INDICATOR.  OPS CHECKED NORMAL IAW MM 27-81-00-715-001.
